# SDR N93A12082007

- Difficulty date: August 12, 2007
- Submitted: August 20, 2007
- Operation: Air carrier
- Aircraft: N408QS
- Make and model: Gulstm GIV
- Aircraft serial: 1308
- Aircraft time: 6,845 hours, 4,628 cycles
- Engine: Rroyce TAY6118
- System (JASC): 3250 · Landing Gear Steering System
- Part: Valve
- Part number: 1159SCH4023
- Part serial: 106A
- Condition: Failed
- Location: Nlg Steering
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE WHEEL STEERING FAILURE DURING START UP.
